# SDR KT3R643L

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727-22
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Part number: 65198618
- Condition: Corroded
- Location: Fs 335 Rt
- Part time: 70,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE EXFOLIATING CORROSION FOUND ON SEC 41, LOWER RT T-CHORD AT BS 335 AND BS 350, RBL 18; CORROSION FOUND AFTER SKIN WAS OPENED UP TO INVESTIGATE CAUSE OF SKIN PILLOWING BETWEEN FASTENERS AND DISHED HEADS ON RIVETS.  CORROSION LIMITED TO T-CHORD ONLY.  INSPECTED ON CARD NR C53-100-01.  DAMAGE REPAIRED ON W.O. ALL-02-000279 BY REPLACING PART.  T.A.T., 70,645.41 HOURS.  T.A.C., 52,119.  (X)
